# SDR SWAA2021051336669

- Difficulty date: November 5, 2020
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 33,003 hours, 20,050 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING REAR SPAR LOWER CHORD WAFFLE PLATE CRACKED JUST IB OF #6 FLAP TRACK (MARKED) / R&R'D WAFFLE PLATE PER SRM 51-40-02.
